For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Orange discharge after monistat treatment
Posted on: 11/06/2007
Hello... I had strep at the beginning of August, took antibiotics to clear it up which resulted in a diagnosed yeast infection. a few days ago I started itching and having vaginal discharge. I went ahead and started treatment with OTC monistat 3. yesterday i noticed a small amount of orange in the discharge. my symptoms, itching and amount of discharge, were no worse than when they started. Should i be concerned about the orange discharge??
If the orange discharge was once or even just while using the Monistat, I say no worries. If the symptoms do not clear though - please see a doctor. Good luck!